# SDR YENA2024051500746

- Difficulty date: May 13, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 03451
- Aircraft time: 59,702 hours, 21,638 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#987, ORH-MCO. 'DIRTY SOCKS SMELLED BY ALL 4 FLIGHT ATTENDANTS AND FLIGHT DECK APU WAS ON, BLEEDS ON APU SMELL EQUAL THROUGHOUT THE CABIN; COMPLITED WITH INFORMATIONAL NOTICE 2017-T015, SECTION B1. DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-710-080-A-2. A/C OK FOR SERVICE.'
